Harmonic numbers of order two

[thumbnail of mmn_430.pdf]
mmn_430.pdf - Accepted Version (284kB)
Restricted to Repository staff only

Sofo, Anthony (2012) Harmonic numbers of order two. Miscolc Mathematical Notes, 13 (2). pp. 499-514. ISSN 1787-2413

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22792
Official URL http://mat76.mat.uni-miskolc.hu/~mnotes/index.php?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > VU College
Keywords ResPubID26048, natural numbers, sum of the reciprocals, harmonic series
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login